Thyroid Disorders Community
Hands and Feet Shake
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hands and Feet Shake

I have noticed for quite some time that my hands and feet will slightly shake. My teeth chatter too when I lean my head back. The shaking of the feet seems to go along with each heartbeat. Not noticeable unless you look for it. The hands will mostly keep vibrating after I use them.

I was diagnosed as slightly hypo a few months back. I am taking 50mcg of synthroid. When the dose was upped from 25 to 50 the symptoms remained similar in regards to the shaking. I really feel it isn't anxiety. I seem to be relaxed because it is constantly happening and nothing I can do about.  But it does bother me. Is this something typical for thyroid? I mean I have heard of tremors being associated with thyroid. But the increased dose of synthroid did nothing for it. Could it be something else? Or ask for another dosage increase before my next blood test.
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
Hand tremors are a symptom of HYPERthyroidism or overmedication.  

Have another blood test sooner rather than later, and make sure they test free T3 (FT3), free T4 (FT4) and TSH.  FT3 correlates best with symptoms, followed by FT4, and TSH barely makes it into the race.

Don't let this go...overmedication has its dangers.
Blank
Avatar_m_tn
Well they tested me for that already. My free t3 was low and my tsh was a little high. Sorry I didnt mention that in the post
Blank
Avatar_f_tn
Was that test before the increase to 50 mcg?

My only other thought is that you are very sensitive to thyroid meds and needed to start on an even lower dose than 25 mcg and work up very slowly.  

Are you over 50?  Do you think you were hypo for a long time before starting on levo?

Do you have actual numbers for FT3 and FT4 (and their reference ranges) and TSH?

Tremors is one of the symptoms almost exclusively associated with hyper or overmedication.
Blank
793305_tn?1303671818
My surgeon mentioned that my hands and feet my tremor if my calcium were low...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
649848_tn?1357751184
Blank
Barb135
FL
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
Avatar_m_tn
Blank
flyingfool
WI